# SDR CKSA95102

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Apu
- Part time: 74,308 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHNL - APU 'A' FIRE WARNING GIVES INTERMITTENT FIRE WARNING IN FLIGHT WITH APU SHUTDOWN.  NORMAL OPS ON GROUND.  TROUBLESHOT WIRING, COULD NOT DUPLICATE ON GROUND.  OPS CHECKED GOOD.  (M)
